# SDR CA110208024

- Difficulty date: January 22, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 410 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 99850215
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) COCKPIT FLOOD LIGHT DID NOT ILLUMINATE WHEN SELECTED ON CIRCUIT BREAKER HHD POPPED, FOUND CENTER TERMINAL OF LIGHT BULB SHORT CIRCUIT TO OUTER SHELL.  WHEN LIGHT BULB REPLACED WITH NEW BULB FOUND NEW BULB OUTER SHELL BASE LOOSE AND OPEN CIRCUIT.
